# SDR ASOA200900636

- Difficulty date: June 7, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 12,284 hours, 10,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN / (PASSENGER DOOR POWER ASSIST SYSTEM).
